# SDR SWIA202159003

- Difficulty date: April 1, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON RH SIDE OF RUDDER, LOWER END. MARKED.     (C-CHECK RO 6/22/2021)    COMPLIED WITH DOUBLER REPAIR WHERE DENT WAS AT ON RH SIDE OF RUDDER, LOWER END IAW CRJ900 SRM 55-41-01-201-001-A01 FIGURE 55-41-01-991-804 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR (**RII**)"
